Proof of a conjectured three-valued family of Weil sums of binomials - Université de Toulon Access content directly
Journal Articles Acta Arithmetica Year : 2015

Proof of a conjectured three-valued family of Weil sums of binomials

Dates and versions

hal-01812754 , version 1 (11-06-2018)

Identifiers

Cite

Daniel Katz, Philippe Langevin. Proof of a conjectured three-valued family of Weil sums of binomials. Acta Arithmetica, 2015, 169 (2), pp.181 - 199. ⟨10.4064/aa169-2-5⟩. ⟨hal-01812754⟩

Collections

UNIV-TLN IMATH
140 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More